# SDR FDEA202101210162

- Difficulty date: January 21, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 67,869 hours, 24,043 cycles
- Engine: Ge CF650C2
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Part time: 75,106 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF ROLL NR 1 ENGINE WAS SLOW TO COME TO TAKEOFF POWER.  DURING FLIGHT WITH THROTTLES  ALIGNED, NR 1 ENGINE N1 WAS 10% BEHIND THE OTHER ENGINES.  ON GROUND AFTER LANDING ENGINE NR 1 WAS 900 LBS FUEL FLOW WHILE ENGINES NR 2 & NR 3 WERE 1300-1500 FUEL FLOW LBS PER HOUR.   COMPLETED #1 ENGINE INSTALLATION AND COWLING CLOSED PER WIC 71T0707-1 AND 710000-00-93. IDLE LEAK CHECKED OK, IDLE FUEL FLOW WAS NORMAL AT 1450LBS/HR.  PERFORMED MAX POWER ASSURANCE ENG RUN PER JRH ALL NUMBERS WITHIN PARAMETERS,  PERFORMED ACCELERATION CHECK ON ENG #1 AND 3 FOR COMPARISON PER JRH CHP 7.  CHECKED OK,  ALL PARAMETERS FOR BOTH ENGINES MATCH. NO FAULTS NOTED AT THIS TIME.
